Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Quasi-complementors and complementors on certain Banach algebras


Author: Pak Ken Wong
Journal: Proc. Amer. Math. Soc. 65 (1977), 287-292
MSC: Primary 46H05
DOI: https://doi.org/10.1090/S0002-9939-1977-0442685-7
MathSciNet review: 0442685
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We study quasi-complementors and complementors on annihilator Banach algebras. We give conditions for a quasi-complementor to be a complementor.


References [Enhancements On Off] (What's this?)

  • [1] F. E. Alexander, Representation theorem for complemented algebras, Trans. Amer. Math. Soc. 148 (1970), 385-398. MR 0275159 (43:916)
  • [2] -, On complemented and annihilator algebras, Glasgow J. Math. 10 (1969), 38-45. MR 0244772 (39:6086)
  • [3] F. E. Alexander and B. J. Tomiuk, Complemented $ {B^\ast}$-algebras, Trans. Amer. Math. Soc. 137 (1969), 459-480. MR 0236714 (38:5009)
  • [4] G. F. Bachelis, Homomorphisms of annihilator Banach algebras, Pacific J. Math. 25 (1968), 229-247. MR 0244762 (39:6076)
  • [5] T. Husain and P.-K. Wong, Quasi-complemented algebras, Trans. Amer. Math. Soc. 174 (1972), 141-154. MR 0410377 (53:14127)
  • [6] T. Ogasawara and K. Yashinaga, Weakly completely continuous Banach $ ^\ast$-algebras, J. Sci. Hiroshima Univ. Ser. A 18 (1954), 15-36. MR 0070068 (16:1126d)
  • [7] C. E. Rickart, General theory of Banach algebras, Univ. Ser. in Higher Math., Van Nostrand, Princeton, N. J., 1960. MR 0115101 (22:5903)
  • [8] B. J. Tomiuk, Structure theory of complemented Banach algebras, Canad. J. Math. 14 (1962), 651-659. MR 0143060 (26:626)
  • [9] P.-K. Wong, Continuous complementors on $ {B^\ast}$-algebras, Pacific J. Math. 33 (1970), 255-260. MR 0285915 (44:3132)
  • [10] -, On the Arens products and certain Banach algebras, Trans. Amer. Math. Soc. 180 (1973), 437-448. MR 0318885 (47:7431)
  • [11] B. Yood, Ideals in topological rings, Canad. J. Math. 16 (1964), 28-45. MR 0158279 (28:1505)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 46H05

Retrieve articles in all journals with MSC: 46H05


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1977-0442685-7
Keywords: Quasi-complementor, complementor, annihilator algebra, dual algebra, q-projection, continuous complementor
Article copyright: © Copyright 1977 American Mathematical Society

American Mathematical Society